# SDR RAAA01B101

- Difficulty date: February 9, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- Aircraft time: 60,171 hours, 41,876 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 1825280037525
- Condition: Grounded
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENG FIRE DETECTOR CIRCUIT GROUND LIGHT ON.  REPOSITIONED LOWER ENG FIRE LOOP FROM COWLING.
